Conditional Connectivity of Bubble Sort Graphs

Ling-sheng SHI, Peng WU

Acta Mathematicae Applicatae Sinica(English Series) ›› 2017, Vol. 33 ›› Issue (4) : 933-944.

PDF(189 KB)
PDF(189 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2017, Vol. 33 ›› Issue (4) : 933-944. DOI: 10.1007/s10255-017-0708-8
ARTICLES

Conditional Connectivity of Bubble Sort Graphs

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2017, 33(4): 933-944 https://doi.org/10.1007/s10255-017-0708-8

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(189 KB)

Accesses

Citation

Detail

Sections
Recommended

/